Noether's Theorem for Nonsmooth Extremals of Variational Problems with Time Delay

Abstract : We obtain a nonsmooth extension of Noether's symmetry theorem for variational problems with delayed arguments. The result is proved to be valid in the class of Lipschitz functions, as long as the delayed Euler-Lagrange extremals are restricted to those that satisfy the DuBois-Reymond necessary optimality condition. The important case of delayed variational problems with higher-order derivatives is considered as well.
Type de document :
Article dans une revue
Applicable Analysis, Taylor & Francis, 2014, 93 (1), pp.153-170. 〈10.1080/00036811.2012.762090〉
Liste complète des métadonnées

https://hal.inria.fr/hal-01067438
Contributeur : Estelle Bouzat <>
Soumis le : mardi 23 septembre 2014 - 14:17:40
Dernière modification le : mercredi 27 juillet 2016 - 14:48:48

Identifiants

Collections

Citation

Gastao S. F. Frederico, Tatiana Odzijewicz, Delfim F. M. Torres. Noether's Theorem for Nonsmooth Extremals of Variational Problems with Time Delay. Applicable Analysis, Taylor & Francis, 2014, 93 (1), pp.153-170. 〈10.1080/00036811.2012.762090〉. 〈hal-01067438〉

Partager

Métriques

Consultations de la notice

61